MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK STIMULATOR, BIOMET; NON-INVASIVE, BONE GROWTH, STIMULATOR

EBI, LLC. ORTHOPAK STIMULATOR, BIOMET; NON-INVASIVE, BONE GROWTH, STIMULATOR
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis; however, an investigation of the reported condition is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was experiencing pain with the orthopak stimulator.The patient said that before using the stimulator, her pain was a 3 on a scale of 1-10, with 10 being the highest.The first time the patient used the stimulator she had used it for two hours.The patient said that she experienced an icy hot sensation that transitioned into a deep bone pain.The patient rated the pain as a 7 or 8.The patient stopped wearing the unit and the pain did not go away for two days.The patient did contact her doctor.The doctor advised the patient to break up the time that she treats with the unit and to take tylenol.The patient reported that her pain was at a 5 or 6.It was reported that no further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added g4: date received by manufacturer added g7: type of report h2: follow up type h3: device evaluated by manufacturer updated to no h4: device manufacturer date added h6: method code updated to 3331: analysis of production records h6: method code updated to 4114: device not returned h6: results code updated to 3221: no findings available h6: conclusions code updated to 4315: cause not established h10: additional narratives/data.

Brand Name
ORTHOPAK STIMULATOR, BIOMET
Common Device Name
NON-INVASIVE, BONE GROWTH, STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10004301
Report Number0002242816-2020-00037
Device Sequence Number19695055
Product Code LOF
UDI-Device Identifier00812301020249
UDI-Public00812301020249
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067719
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight84